AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
low libido..
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Aug 2011
low libido.. - 08-29-2011, 10:22 AM

I'm on about 6th week of cycle 750mgs test e and 400mgs eq and my sex drive is low; I just don't feel as horny as I usually do when on test. I've never gone over 500mgs of test, so maybe a higher dose has something to do with it?
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Aug 2011
08-29-2011, 10:27 AM

I've gained about 14lbs and I'm sure I have legit stuff, if you think about it. Cheers
   
Reply With Quote
Old
  (#3)
AnaSCI VET / Donating Member
 
Elvia1023's Avatar
 
Online
Posts: 5,098
Join Date: Oct 2007
08-29-2011, 05:58 PM

It could be a number of things. Most common is the conversion to estrogen. Are you using an AI or SERM during your cycle?

Not too mention the higher the dose of test the possibility of lower free test levels. I find I am my horniest on a low dose of test. But of course if one was to do 2g I am sure he would be silly horny.


Use code "ELVIA5" to get 5% OFF your next ProfessionalMuscleStore.com order!
Use code ELVIA1023 to get 5% off your next Synthetek Order.
For a limited time only, if your order is $300 or greater, they throw in a product of YOUR choice absolutely FREE.


GENOTEC REP
The best and cheapest AAS available. PM me for a list or if you have any questions.


   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
anton88's Avatar
 
Offline
Posts: 50
Join Date: Apr 2011
08-30-2011, 02:34 AM

Quote:
Originally Posted by userufka View Post
I'm on about 6th week of cycle 750mgs test e and 400mgs eq and my sex drive is low; I just don't feel as horny as I usually do when on test. I've never gone over 500mgs of test, so maybe a higher dose has something to do with it?
Low libido happens with test if estrogen-levels gets to high!
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Aug 2011
08-31-2011, 08:10 AM

I'm taking 10 mgs nolva ed, should I up it to 20mgs ??
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 19
Join Date: Jun 2011
09-01-2011, 08:46 AM

Try proviron that stops the estrogen being produced,I've never experienced any problems regarding libido
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 71
Join Date: Apr 2011
09-02-2011, 06:59 AM

Far as I know ,Nolva doesn't actually lower estrogen production it just blocks estrogen receptors.
   
Reply With Quote
Old
  (#8)
Registered User
 
rocco-x's Avatar
 
Offline
Posts: 325
Join Date: Jan 2009
09-02-2011, 08:15 PM

Quote:
Originally Posted by DuBstep View Post
Try proviron that stops the estrogen being produced,I've never experienced any problems regarding libido
that'll work alright.i even like to run a bit of clomid for a few weeks at a time at 50mg/ed.also Hcg one month on one month off seems to keep me goin pretty strong.have you tried a very low dose of adex yet,say .5mg/eod?that's worked for me in the past,especially when i run over a gram a week in the winter months.once i taper off and cruise for a while i only use a bit of nolvadex for flare ups which for me are extremely rare.that fact you've put on 14lbs is a good sign your gear's legit.imo anyway.
   
Reply With Quote
Old
  (#9)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: May 2011
09-03-2011, 03:47 AM

Increase the nolva and see what happens , Can't hurt. Doesnt matter if you use a SERM or AI , just as long as you blunt the affects of estrogen as all that matters. Also you can try Arimidex, will work better at it than nolvadex, but is your choice
   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Aug 2011
09-05-2011, 04:35 AM

Quote:
Originally Posted by mr62 View Post
Increase the nolva and see what happens , Can't hurt. Doesnt matter if you use a SERM or AI , just as long as you blunt the affects of estrogen as all that matters. Also you can try Arimidex, will work better at it than nolvadex, but is your choice
I will follow your advice, thanks Iíll increase to 20 mgs and see what happens . cheers
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:20 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.